# SDR MALA954782

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852MA
- Make and model: Dhav DHC8102
- Aircraft serial: 349
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION IN DTW, THE CREW NOTED THE FIRST TWO LIGHTS IN THE FLOOR TRACK ESCAPE PATH LIGHTING SYSTEM WERE INOPERATIVE.  MAINTENANCE PERSONNEL REPAIRED A BROKEN WIRE BETWEEN THE POWER SUPPLY AND CONNECTOR.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
